# SDR 98ZZZX3934

- Difficulty date: August 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2190K
- Make and model: Piper PA-34-200T
- Aircraft serial: 347970096
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Stop
- Part number: 9572305
- Condition: Damaged
- Location: Strut
- Part time: 3,843 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AIRCRAFT INSPECTION, NOSE LANDING GEAR WAS FOUND BADLY DAMAGED DUE TO OVERSTEERING WHEN TOWING.  PARTS HAD TO BE REPLACED.  SUBMITTER SUGGESTED MFG INSTALL TOW LIMIT MARKING TO AID IN PREVENTING EXCEEDING TOW LIMITS.  ALSO, FOUND P/ N 7853500 TILLER ARM BOLT AND ROLLER ASSY LOOSE.  FOUND UNAPPROVED REPAIR ON TILLER ARM.  REPLACED ARM.  THIS ARM CENTERS NLG WHEN RETRACTED.  PART FAILURE COULD CAUSE NLG TO JAM IN UP POSITION OR OTHER NLG FAILURE.
